Alert archive / Kansas / High Wind Warnings in 2022

High Wind Warning 1, NWS Wichita, KS

March 29, 20225 counties in Kansas

NWS Wichita, KS issued this high wind warning at Mar 29, 2022, 9:16 AM CDT for 5 counties in Kansas. It took effect at Mar 29, 2022, 1:00 PM CDT. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 29, 2022, 9:16 AM CDT (14:16 UTC)
In effect from
Mar 29, 2022, 1:00 PM CDT
Expired
Mar 29, 2022, 7:00 PM CDT
In force
6 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Rice County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 144 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 2:37 PM CDTNON-TSTM WND GST 61Great Bend Airport, KS
Mar 29, 4:19 PM CDTNON-TSTM WND GST 63Russell Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 2.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3615 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

582 
WWUS73 KICT 291416
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
916 AM CDT Tue Mar 29 2022

KSZ032-033-047-048-050-300300-
/O.NEW.KICT.HW.W.0001.220329T1800Z-220330T0000Z/
/O.NEW.KICT.WI.Y.0007.220330T0000Z-220330T0300Z/
/O.EXT.KICT.WI.Y.0006.220329T1500Z-220329T1800Z/
Russell-Lincoln-Barton-Ellsworth-Rice-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Lyons, and Sterling
916 AM CDT Tue Mar 29 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 PM TO 10 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph will develop this afternoon
  increasing to 35 to 45 mph with gusts up to 60 mph peaking
  during the late afternoon hours.
 
* WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties.

* WHEN...The strongest winds are expected during the mid to late
  afternoon hours.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

KSZ067-082-091-300300-
/O.CON.KICT.WI.Y.0006.220329T1500Z-220330T0300Z/
Reno-Kingman-Harper-
Including the cities of Hutchinson, Kingman, Anthony, Harper, 
and Attica
916 AM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Russell, Lincoln, Barton, Ellsworth, Rice, Reno, 
  Kingman and Harper Counties.

* WHEN...From 10 AM this morning to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and scattered power outages may 
  result. Use extra caution when driving, especially if 
  operating a high profile vehicle. Secure outdoor objects.

* ADDITIONAL DETAILS...There is the potential for a few isolated 
  gusts near 60 mph this afternoon, mainly along and west of 
  Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ049-051>053-068>072-083-092>096-098>100-300300-
/O.CON.KICT.WI.Y.0006.220329T1500Z-220330T0300Z/
Saline-McPherson-Marion-Chase-Harvey-Butler-Greenwood-Woodson-
Allen-Sedgwick-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Salina, McPherson, Hillsboro, Marion, 
Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, 
Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola,
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
916 AM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Woodson, Allen, Wilson, Neosho, Montgomery and Labette 
  Counties.

* WHEN...From 10 AM this morning to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and scattered power outages may 
  result.

* ADDITIONAL DETAILS...Use extra caution when driving, 
  especially if operating a high profile vehicle. Secure outdoor 
  objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
406 
WWUS73 KICT 292005
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
305 PM CDT Tue Mar 29 2022

KSZ032-033-047-048-050-300300-
/O.CON.KICT.HW.W.0001.000000T0000Z-220330T0000Z/
/O.CON.KICT.WI.Y.0007.220330T0000Z-220330T0300Z/
Russell-Lincoln-Barton-Ellsworth-Rice-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Lyons, and Sterling
305 PM CDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM TO 10 PM CDT THIS
EVENING...

* WHAT...Southwest winds 35 to 45 mph will develop this afternoon
  with gusts up to 70 mph peaking during the afternoon hours.

* WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties.

* WHEN...The strongest winds are expected during the mid to late 
  afternoon hours.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...The strong winds are likely to pick up
  blowing dust creating lower visibilities. This will create
  additional hazards while driving on highways. Slow down in
  blowing dust conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

KSZ067-082-091-300300-
/O.CON.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/
Reno-Kingman-Harper-
Including the cities of Hutchinson, Kingman, Anthony, Harper, 
and Attica
305 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Russell, Lincoln, Barton, Ellsworth, Rice, Reno, 
  Kingman and Harper Counties.

* WHEN...From now to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and scattered power outages may 
  result. Use extra caution when driving, especially if 
  operating a high profile vehicle. Secure outdoor objects.

* ADDITIONAL DETAILS...There is the potential for a few isolated 
  gusts near 60 mph this afternoon, mainly along and west of 
  Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ049-051>053-068>072-083-092>096-098>100-300300-
/O.CON.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/
Saline-McPherson-Marion-Chase-Harvey-Butler-Greenwood-Woodson-
Allen-Sedgwick-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Salina, McPherson, Hillsboro, Marion, 
Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, 
Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola,
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
305 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Woodson, Allen, Wilson, Neosho, Montgomery and Labette 
  Counties.

* WHEN...From now to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and scattered power outages may 
  result.

* ADDITIONAL DETAILS...Use extra caution when driving, 
  especially if operating a high profile vehicle. Secure outdoor 
  objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
929 
WWUS73 KICT 292353
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
653 PM CDT Tue Mar 29 2022

KSZ032-033-047-048-050-300300-
/O.EXP.KICT.HW.W.0001.000000T0000Z-220330T0000Z/
/O.CON.KICT.WI.Y.0007.220330T0000Z-220330T0300Z/
Russell-Lincoln-Barton-Ellsworth-Rice-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Lyons, and Sterling
653 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 45 mph expected.

* WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties.

* WHEN...now through late evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ067-082-091-300300-
/O.CON.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/
Reno-Kingman-Harper-
Including the cities of Hutchinson, Kingman, Anthony, Harper, 
and Attica
653 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...South central Kansas.

* WHEN...From now to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and scattered power outages may 
  result. Use extra caution when driving, especially if 
  operating a high profile vehicle. Secure outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KSZ049-051>053-068>072-083-092>096-098>100-300300-
/O.CON.KICT.WI.Y.0006.000000T0000Z-220330T0300Z/
Saline-McPherson-Marion-Chase-Harvey-Butler-Greenwood-Woodson-
Allen-Sedgwick-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-
Montgomery-Labette-
Including the cities of Salina, McPherson, Hillsboro, Marion, 
Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, 
Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola,
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
653 PM CDT Tue Mar 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...South central, central and southeast Kansas.

* WHEN...From now to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and scattered power outages may 
  result.

* ADDITIONAL DETAILS...Use extra caution when driving, 
  especially if operating a high profile vehicle. Secure outdoor 
  objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this high wind warning went out at Mar 29, 5:53 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Mar 29, 5:53 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
553 AM CDT Tue Mar 29 2022

.SHORT TERM...(Today through Wednesday night)
Issued at 255 AM CDT Tue Mar 29 2022

FORECAST HIGHLIGHTS THE NEXT 7 DAYS:

* Strong/gusty south winds, warm temperatures, and extreme to
  catastrophic grassland fire danger today (refer to FIRE WEATHER
  section below).

* Showers/storms potential this evening through tonight, with
  lingering showers Wednesday.

* Rain potential Friday PM through Saturday AM.

Deepening low pressure in response to a deep upper trough
approaching from the west will support strong/gusty south winds
today across the region. Mixing values per model soundings should be
enough to reach/exceed wind advisory criteria most areas, so
expanded the wind advisory all the way east through Allen, Neosho,
and Labette counties. Thinking there is potential for borderline
high wind warning criteria (gusts approaching 55-60 mph) this
afternoon west of I-135, where very deep mixing (up to around 600mb)
will likely be realized behind the dryline. Best potential for this
will likely be Barton-Russell counties and points south/southwest.
Since it looks borderline, decided to hold off on the high wind
warning and will include a strongly worded wind advisory.
Temperatures look to be well above normal today in the 70s-80s,
although thinking readings should fall just below record highs for
today.

Thunderstorm potential...Increasing mid-level cooling overspreading
the sharpening dryline may support an isolated thunderstorm or two
after 4-5 PM today west of the Flint Hills. However, suspect
moisture return and subsequent instability will probably remain too
marginal to overcome a stout EML for surface-based dryline storms
during the daytime hours. Thinking the latest 00z NAM is probably
overdoing low-level dewpoints and subsequent negligible CINH by
early this evening.

Overall consensus supports better rain/storm chances arriving after
about 8-9 PM along/southeast of the KS Turnpike corridor, as lift
increases in response to the cold front overtaking the dryline.
Severe weather-wise...despite marginal moisture/instability (as is
common for these early season events), thinking strong forcing
amidst favorable deep layer shear profiles will support a lower-end
severe threat through about 3 AM, with dime-quarter size hail and 60
mph winds the primary threats with the strongest activity. This
lines up well with SPC's current convective outlook. Could also see
some locally heavy rainfall and minor flooding, especially across
far southeast Kansas where moisture is deeper and storm coverage
likely greater.

For Wednesday...upper energy rotating east across the region will
support lingering showers/storms, but strong-severe storms are not
expected. Could even see a period of rain/snow mix across portions
of central and north-central KS late tonight into Wed morning, but
accumulations should remain minimal on mainly grassy areas. A post-
frontal airmass will result in a fairly raw day Wednesday, with
strong/gusty northwest winds supporting winds chills in the 30s and
40s.

.LONG TERM...(Thursday through Monday)
Issued at 255 AM CDT Tue Mar 29 2022

Lingering central CONUS longwave troughing will support continued
seasonably cool temperatures through Thursday. By late Friday
through Saturday morning, deterministic and ensemble consensus
supports increasing rain chances across the forecast area, as a
potent upper shortwave traverses Mid-America. Moisture/instability
appear limited with this next system, so not expecting strong or
severe storms, although degree of forcing may support widespread
light to perhaps modest rainfall amounts. A warming trend is
expected by Sunday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 550 AM CDT Tue Mar 29 2022

Strong and gusty south winds will develop over the area today with
the afternoon timeframe witnessing the highest wind gusts.
Meanwhile a strong upper level weather system will move towards
the region today. Shower and storms are expected to develop along
the dry line over south central Kansas late afternoon/evening then
become more numerous tonight. A few strong to severe storms will
be possible. A strong cold front will race southeast across the
region during the overnight hours.

&&

.FIRE WEATHER...
Issued at 255 AM CDT Tue Mar 29 2022

Well above normal temperatures and strong/gusty south winds will
support extreme to catastrophic grassland fire danger this afternoon
through early to mid evening. The greatest threat for catastrophic
fire danger will be mainly west of I-135, due to the potential for
stronger winds and lower humidity behind a dryline. Further east,
despite marginal humidity values around 40 percent, decided to
expand the Red Flag Warning through Greenwood-Elk-Chautauqua
counties. The concern that far east will be prescribed burns from
yesterday re-igniting amidst much warmer and windier conditions. A
cold front will blast southeast across the region tonight, with
strong/gusty northwest winds in its wake. The best rain chances this
evening through tonight will be mainly along and southeast of the KS
Turnpike, although portions of central and western Kansas will get
into some higher precipitation chances toward Wednesday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    82  43  52  32 /  20  60  40   0
Hutchinson      84  39  50  30 /  20  40  40   0
Newton          82  42  50  31 /  20  60  40   0
ElDorado        80  44  51  31 /  10  80  40   0
Winfield-KWLD   81  46  54  32 /  10  80  50   0
Russell         86  36  48  27 /   0  40  50   0
Great Bend      85  35  50  28 /   0  40  50   0
Salina          86  40  49  30 /  20  40  50  10
McPherson       84  39  49  29 /  20  40  50   0
Coffeyville     78  51  60  34 /   0  90  70   0
Chanute         78  50  58  34 /   0  90  70   0
Iola            78  49  58  34 /   0  90  70   0
Parsons-KPPF    78  50  59  34 /   0  90  70   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 10 AM this morning to 10 PM CDT this evening
for KSZ032-033-047>053-067>072-082-083-091>096-098>100.

Red Flag Warning from noon today to 10 PM CDT this evening for
KSZ032-033-047>053-067>070-082-083-091>094-098.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...CDJ
FIRE WEATHER...ADK
Hazardous weather outlook, Mar 29, 3:45 AM CDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
345 AM CDT Tue Mar 29 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-300845-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
345 AM CDT Tue Mar 29 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Extreme to catastrophic grassland fire danger will impact the
region today, with the highest fire danger generally west of a line
extending from Salina to Hutchinson to Anthony. Please refer to the
Red Flag Warning for details.

Strong south winds of 40 to 55 mph will impact the region today,
strongest generally west of a line extending from Salina to
Hutchinson to Anthony. Strong northwest winds up to 40 mph are then
expected by late tonight across central Kansas. Please refer to the
Wind Advisory for details.

Scattered to numerous thunderstorms are expected this evening and
overnight, mainly along and east of the Kansas Turnpike. Where
thunderstorms form, hail up to quarter size and wind gusts to 65 mph
are possible. Locally heavy rain and minor flooding is possible as
well across southeast Kansas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong northwest winds up to 40 mph are expected across the region
Wednesday, strongest generally west of the Flint Hills. This may
support some lower-end fire danger, especially for areas that do not
see much precipitation tonight through Wednesday.

Lingering showers and thunderstorms will impact southeast Kansas
early Wednesday, but severe weather is not expected.

A mix of rain and snow may impact portions of central and north-
central Kansas early Wednesday, with a dusting of accumulation
possible on grassy surfaces.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight, although
severe weather reports are always greatly appreciated.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 9:16 AM CDTWind AdvisoryICTBarton, Ellsworth, Lincoln, Rice, Russell12 hr
Mar 29, 4:20 PM CDTSpecial Weather StatementICTKingman25 min
Mar 29, 4:34 PM CDTSpecial Weather StatementICTReno41 min
Mar 29, 4:55 PM CDTSpecial Weather StatementICTKingman50 min
Mar 29, 5:04 PM CDTSpecial Weather StatementICTMcPherson41 min
Mar 29, 5:32 PM CDTSpecial Weather StatementICTHarvey, Marion43 min
Mar 29, 5:43 PM CDTSpecial Weather StatementICTKingman47 min
Mar 29, 6:17 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion25 min
Mar 29, 6:27 PM CDTSpecial Weather StatementICTSedgwick18 min
Mar 29, 6:35 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick25 min
Mar 29, 6:41 PM CDTSpecial Weather StatementICTHarper34 min
Mar 29, 6:43 PM CDTSpecial Weather StatementICTChase32 min
Mar 29, 6:46 PM CDTSevere Thunderstorm WarningICTHarper, Kingman22 min

Nearby

High Wind Warnings in Kansas, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.